# SDR ASAA2018121057227

- Difficulty date: December 5, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 12,969 hours, 4,317 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP-OF-DESCENT RECALL CHECK CONT CAB ZONE TEMP LIGHT ILLUMINATED. THE LIGHT EXTINGUISH UPON MASTER CAUTION PUSH -TO-RESET. GROUNDED - YES. ACCOMPLISHED PACK/ ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-51-00, #2 CONTROLLER SHOWS FLIGHT DECK TRIM VALVE ON BIT AND PREVIOUS FLIGHT. ACCOMPLISHED FIM 21-62 TASK 832 CONTROL CABIN TRIM AIR VALVE FAULT ISOLATION, VERIFY TEST ON #2 CONTROLLER, SHOWS GO. GROUND VERIFICATION SHOWS GOOD.
